Commentarii Mathematici Helvetici


Full-Text PDF (482 KB) | Metadata | Table of Contents | CMH summary
Volume 78, Issue 1, 2003, pp. 65–100
DOI: 10.1007/s000140300003

Published online: 2003-03-31

On the projective geometry of rational homogeneous varieties

J. M. Landsberg[1] and Laurent Manivel[2]

(1) Georgia Institute of Technology, Atlanta, USA
(2) Université Grenoble I, Saint-Martin-d'Hères, France

No abstract available for this article.

No keywords available for this article.

Landsberg J., Manivel Laurent: On the projective geometry of rational homogeneous varieties. Comment. Math. Helv. 78 (2003), 65-100. doi: 10.1007/s000140300003